# SDR VNAA9810008

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457PS
- Make and model: Dorner DO328100
- Aircraft serial: 3048
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bird Strike
- Location: Fwd Fuselage
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE DESCENT, THE AIRCRAFT WAS STRUCK BY A BIRD ON THE FUSELAGE, BELOW THE LEFT HAND FORWARD WINDSCREEN.  THE AIRCRAFT CONTINUED THE DESCENT INTO PIT AND LANDED NORMALLY.  MAINTENANCE CLEANED AND INSPECTED THE FORWARD FUSELAGE, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 05-57-07.  NO DAMAGE WAS FOUND.
